MathSciNet Relay Station
MathSciNet bibliographic data
MR335738 (49 #518) 28A45
Drewnowski, L. Decompositions of set functions. Studia Math. 48 (1973), 23–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement